# SDR 7C7A201505230035

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 8553011
- Condition: Dented
- Location: Vertical Stab
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO LT VERTICAL STABILIZER LOWER SKIN PANEL FRONT SPAR AND MAIN SPAR AND RIB NR 7. REPAIRED WITH PERMANENT DENT ALLOWANCE IAW ECO 008-55-15.02
